中科院数学与系统科学研究院

数学研究所

 

代数几何研讨班

 

 

报告人  教授(华东师范大学)

 Full Severi inequality for complex irregular 3-folds of general type

  2018.08.22(星期三),10:00-11:00

  点:数学院南楼N913

要:For varieties of general type, the so-called geographical problem is to find numerical inequalities among birational invariants such as the canonical volume, the geometric genus, the Euler characteristic. In this talk, I will introduce the full Severi inequality for complex irregular 3-folds of general type, which gives the sharp lower bound of the canonical volume in terms of the the Euler characteristic and the Albanese dimension. This naturally generalises the known results in dimension two due to Severi, Bombieri, Debarre, Pardini, etc to dimension three. This is a joint work with Yong Hu (KIAS).

附件
相关文档